About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 540351, 9 pages
http://dx.doi.org/10.1155/2014/540351
Research Article

Existence of Solutions for Riemann-Liouville Fractional Boundary Value Problem

1Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China
2Department of Information Engineering, Guangdong Medical College, Dongguan, Guangdong 523808, China

Received 8 May 2014; Revised 29 June 2014; Accepted 1 July 2014; Published 15 July 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Wenzhe Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenzhe Xie, Jing Xiao, and Zhiguo Luo, “Existence of Solutions for Riemann-Liouville Fractional Boundary Value Problem,” Abstract and Applied Analysis, vol. 2014, Article ID 540351, 9 pages, 2014. doi:10.1155/2014/540351